# SDR DALA2019012300435

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BTW FLOORBEAMS STA 1002-1022 AND X=0 AT PAX CAB. (CPAX). NRC 00387: INTERCOSTAL BTW FLOORBEAMS STA 1002-1022 AND X=0 AT PAX CAB WAS REPAIRED PER SRM 51-70-11-2R REPAIR 1.(ET) HFEC INSPECTION WAS PERFORMED ON INTERCOSTAL BTW FLOORBEAMS STA 1002-1022 AND X=0 AT PAX CAB. (CPAX) ON CUT OUT. NO CRACKS WERE FOUND. PER NDT SPM PART 6 06-10-01.001. (EQ. C/N 1601. EXP. 15MAR19). (LP #0914785)
